<?xml version="1.0" encoding="ISO-8859-1"?>
<rss version="2.0" xmlns:atom="http://www.w3.org/2005/Atom">
<channel>
	<title>Kirkland Ibuprofen - RxChat (RSS)</title>
	<atom:link href="https://rxchat.com/Feeds/kirkland-ibuprofen-315401.xml" rel="self" type="application/rss+xml" />
	<link>https://rxchat.com/Discuss/kirkland-ibuprofen-315401_s2.htm?utm_source=forums_posts&amp;utm_medium=RSS&amp;utm_campaign=RSS</link>
	<description>Yesterday I bought this brand of ibuprofen, On my 2nd dose of two 200mg it's happening again! 
 I have uneasy feeling, dry mouth , as well as a heartburn , sour stomach. 
   
 I take ibuprofen 3Xs a day some days with non of these side effects? For my perforated disc and brucitius. 
 1st what can I do for these side effects? Second anyone else experience this with this brand? - Filed in Ibuprofen</description>
	<language>en-us</language>
	<copyright>Copyright 2026 RxChat.com. All Rights Reserved.</copyright>
	<lastBuildDate>Mon, 20 Feb 2017 22:14:00 GMT</lastBuildDate>
	<ttl>60</ttl>
	<image>
		<url>https://rxchat.com/images/mc_logo.png</url>
		<title>Kirkland Ibuprofen - RxChat</title>
		<link>https://rxchat.com/Discuss/kirkland-ibuprofen-315401_s2.htm?utm_source=forums_posts&amp;utm_medium=RSS&amp;utm_campaign=RSS</link>
	</image>

	<item>
		<guid>https://rxchat.com/Discuss/kirkland-ibuprofen-315401_s2.htm?utm_source=forums_posts&amp;utm_medium=RSS&amp;utm_campaign=RSS#r_549399</guid>
		<title>Ronnie Says</title>
		<link>https://rxchat.com/Discuss/kirkland-ibuprofen-315401_s2.htm?utm_source=forums_posts&amp;utm_medium=RSS&amp;utm_campaign=RSS#r_549399</link>
		<description>Thanks I'll do that! I've stopped taking that brand. And btw they are coated</description>
		<pubDate>Wed, 22 Feb 2017 17:55:08 GMT</pubDate>
	</item>

	<item>
		<guid>https://rxchat.com/Discuss/kirkland-ibuprofen-315401_s2.htm?utm_source=forums_posts&amp;utm_medium=RSS&amp;utm_campaign=RSS#r_548922</guid>
		<title>Verwon Says</title>
		<link>https://rxchat.com/Discuss/kirkland-ibuprofen-315401_s2.htm?utm_source=forums_posts&amp;utm_medium=RSS&amp;utm_campaign=RSS#r_548922</link>
		<description>They may not be coated, which could explain the heartburn and &lt;a href=&quot;https://rxchat.com/Categories/Heart-Burn-Indigestion/&quot; target=&quot;_blank&quot;&gt;indigestion&lt;/a&gt;, according to the NIH. These symptoms could also be due to a different inactive ingredient. Stomach irritation can be a typical side effect of most nonsteroidal &lt;a href=&quot;https://rxchat.com/Categories/Anti-Inflammatory/&quot; target=&quot;_blank&quot;&gt;anti-inflammatory&lt;/a&gt; medications, though, as well as excess production of stomach acid. Thus, there are a few reasons you may be experiencing these issues.  &lt;br/&gt;  &lt;br/&gt; I'd suggest comparing the inactive ingredients to the usual one you buy to see if there are any differences. That might help to narrow it down. &lt;br/&gt;  &lt;br/&gt; Are you on any other medications?</description>
		<pubDate>Mon, 20 Feb 2017 22:14:00 GMT</pubDate>
	</item>
</channel>
</rss>
